# SDR ASOA201000307

- Difficulty date: February 23, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 12,780 hours, 8,787 cycles
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND DESCENT, LT PACK EMITS A FOUL ODOR.  OPERATED LT PACK OFF APU AND LT ENGINE BLEED IN FULL HOT AND COLD FOR 10 MINUTES.  NO ABNORMAL ODOR DETECTED. IAW AMM 21-50.
